| Model Number |
P4P16XTSD |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the catheter disconnected when lightly touched.
Additional Manufacturer Narrative
Please disregard report number 9612030-2021-03068;further communication was received from the customer stating that the catheter was intentionally removed from the patient, no detachment occurred.The device did not malfunction and no adverse events occurred.No further follow up reports will be submitted regarding this event.